# SDR SIMA200702302

- Difficulty date: January 21, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N732DH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145358
- Aircraft time: 13,742 hours, 12,418 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Unknown
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: E, A

## Discrepancy

NR 2 SHUTDOWN DUE TO A LOUD POP FOLLOWED BY ENGINE OIL QUANTITY DROPPING TO 3 QUARTS, ITT IN AMBER RANGE EXCEEDING 930 DEGREES, AIRSPEED 280 KNOTS, FLIGHT LEVEL 350.  MULTIPLE EICAS MESSAGES, PUNGENT WHITE SMOKE ENTERED CABIN, DISSIPATED AFTER SHUTDOWN OF NR 2 PACK AND BLEEDS.  REMOVED AND REPLACED NUMBER 2 ENGINE IAW AMERICAN EAGLE WORK CARD - OPERATIONAL CHECK GOOD - RETURNED AIRCRAFT TO SERVICE.
